# SDR ASOA201001712

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 21,292 hours, 18,299 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0, LBL 18 CRACK INDICATED ON CAP ANGLE.  COMPLIED WITH EC/TC REO 601R-53-41-260 AND REO 601R-53-41-260 REV E.
